The Open UniversitySkip to content

Characterization of graphs which admit vertex-transitive embeddings

Širáň, J. and Tucker, T. W. (2007). Characterization of graphs which admit vertex-transitive embeddings. Journal of Graph Theory, 55(3) pp. 233–248.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


We present necessary and sufficient conditions for a graph to admit a vertex-transitive embedding on some surface.

Item Type: Journal Article
Copyright Holders: 2007 Wiley Periodicals, Inc.
ISSN: 0364-9024
Keywords: graph; surface; embedding; vertex-transitive; automorphism group
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 23265
Depositing User: Jozef Širáň
Date Deposited: 24 Sep 2010 15:13
Last Modified: 15 Jan 2016 14:56
Share this page:


Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340